MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. EP-WORKMATE SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 120 CHANNEL; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. EP-WORKMATE SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 120 CHANNEL; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 09-1463-0120
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with abt specifications and procedures.Based on the information received, the cause of the reported incident could not be determined.
 
Event or Problem Description
During the procedure, the amplifier would not boot up and one single continuous beep was heard and the procedure was cancelled.The amplifier was rebooted several times, but the issue remained.There were no adverse consequences to the patient due to the cancellation.

Brand Name
EP-WORKMATE SCU-SIGNAL CONDITIONING UNIT (AMPLIFIER), 120 CHANNEL
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key10508714
Report Number2184149-2020-00132
Device Sequence Number1269949
Product Code DQK
UDI-Device Identifier05415067003119
UDI-Public05415067003119
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K092810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number09-1463-0120
Device Catalogue Number09-1463-0120
Device Lot Number5708101
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2020
Initial Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;